Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Getting Indigestion When You're Hiv Positive

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Heart if You Have HIV/AIDS

...is angina or chest pain. If you have angina you will feel discomfort. It may be a heaviness, pressure, aching, burning, fullness, squeezing, or painful feeling in the chest. Sometimes angina and chest pain can be mistaken for indigestion. For some people, the first sign of heart disease is a heart attack. Symptoms of a heart attack include: Shortness of breath Heart palpitations (irregular beats) Increased heart rate Weakness Dizziness...
Ask the Experts

what to eat and what not to eat

I am from Cameroon and have been diagnosed HIV Positive with a CD4 of 379 of late, and not taking any HIV treatment drugs. What are the things i should eat so as to keeps my CD4 up and if I get fatigue what are the drugs i should take for first aid
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Body's homepage under the title "The Basics."Good luck.Dr. BobAn Introduction to Dietary Supplements for People Living With HIV/AIDSBy Warren TongJune 24, 2010Table of ContentsIntroductionWhy Bother With Supplements?Does Age Matter?Are There Any... Read more »

Can anti-biotic drugs complicate/interfere with HIV medication?

Dear Dr,I have been on HIV medication (Sustiva/Kivexa) for three years with success. I am generally fit and healthy although recently experienced tenderness and swelling in one testicle. After getting this checked out, my doctor prescribed...
Joseph McGowan, M.D., F.A.C.P.

Response from Joseph McGowan, M.D., F.A.C.P.

North Shore University Hospital
...doxycycline which can occur regardless of the anti HIV medications you are taking. Doxycycline can sometimes cause nausea, heartburn, indigestion and loss of appetite. If your symptoms become severe (persistent nausea, persistent diarrhea or... Read more »

Vitamin C and its effects

Hi,I would like to inquire about the intake of the daily supplement of Vitamin C and its effect on the HIV virus.Recently, I read an article from the Memorial Sloan-Kettering Cancer Center entitled "High Levels of Vitamin C Prove Toxic to HIV"....
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...recommended. Nor is there any scientifically sound evidence that taking megadoses of vitamin C is helpful in the treatment of HIV/AIDS. I'll repost below some information about nutrition and HIV.Dr. BobDiet and Nutrition May 2007Why is nutrition... Read more »

A question from the third world ( no hiv couselling available here).

Dear Dr. Bob,I am from very poor country, Nepal. My 5 antibody hiv1/2 elisa tests were ve out to 22 months (5,15,18,20,22months) after an unprotected sexual exposure. But the dark purple lesion with darker ring around it on my shin bone (left leg)...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hello,Your repeatedly negative HIV-1/2 ELISA tests out to 22 months plus your undetectable HIV DNA PCR qualitative test at 22 months from the time of your potential Read more »
Articles
AIDS InfoNet

Telling Others You're HIV Positive

...Are the Issues? General Guidelines Special Situations Getting Help What Are the Issues? When you test positive for HIV, it can be difficult to know who to tell about it, and how to tell them. Telling others can be good because: ... Read more »
AIDSinfo

An Overview of Norvir (Ritonavir)

...called a protease inhibitor (PI). PIs act by blocking protease, a protein that HIV needs to make more copies of itself. HIV/AIDS-Related Uses Ritonavir was approved by the FDA on March 1, 1996, for use with other antiretroviral agents in the... Read more »
AIDSinfo

An Overview of Kaletra (Lopinavir/Ritonavir)

...side effects: disease of the pancreas (symptoms include bloating; chills; constipation; darkened urine; fast heartbeat; fever; indigestion; loss of appetite; pains in stomach, side, or back; yellow eyes or skin), diabetes, high blood sugar... Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of advanced Read more »
Connect With Others

oily fatty foods causing BAD indigestion

Posted by BrokenWingedBird, 2 Replies
...Anyone got any ideas? I've been suffering terrible stomach pains, indigestion, after eating anything with even the smallest amount of fat or oil in it. Yesterday I had an endoscopy. Immediately afterwards Read more »

Am I Infected

Posted by delhiguy, 3 Replies
I am 30 YO guy. Worried that I may have got infected. I met this friend of mine on 5th of Dec 2010 which was just a causual meeting after 5 years. After having drinks she started touching me and I got aroused and we end up mating. While in act, she... Read more »

long term non-progressors

Posted by norvasc, 1 Reply
...registered nurse, and I work now and for many years in an intensive care unit where we still get patients not doing so well with aids. I don't say what my status is with anybody at work. Many doctors are still saying stuff like in the past, if... Read more »

On going symptoms

Posted by Anonymous, 2 Replies
...one - a HJ after a massage. No touching of the masseuse by me or any other contact. At exactly +6 weeks I started having bad indigestion and feelings of nausea, at +7 weeks I had 4 nights of night sweats. Then for the next few weeks I felt cold... Read more »